# SDR UIEA2019013103077

- Difficulty date: January 29, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 59,622 hours, 44,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 21875
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT L1 DOOR (L312) IS INOP.( DURING T/S, FOUND BAD POWER SUPPLY AT L1 POSITION. REMOVED AND REPLACED L1 POWER SUPPLY BATTERY PACK I.A.W. B767 AMM 33-51-07. PERFORMED OPS CHECKS I.A.W. B767 AMM 33-51-07-402-010 STEP 7D. )
